# SDR AALA201909069008

- Difficulty date: September 5, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N837AN
- Make and model: Boeing 787-9
- Aircraft serial: 40658
- Aircraft time: 4,769 hours, 503 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 66671202
- Part serial: 66671M9002
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS 1R DOOR SLIDE PRESSURE INDICATOR IN RED BAND. REMOVED AND REPLACED R1 ENTRY DOOR SLIDE IAW JOB CARD 25-94-01.
